# SDR AALA20150202013

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Part number: 151W789117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOST OTBD FLOOR DIAGONAL SUPPORT TRUSS AT BS 2150 & RBL 110 FOUND CRACKED.  R & R SHEAR STRUSS IAW SRM 51-40-02.
